Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 40, NWS Midland/Odessa, TX

March 25, 2007Reeves County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Mar 25, 2007, 4:08 PM CDT for Reeves County, Texas. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 25, 2007, 4:08 PM CDT (21:08 UTC)
Expired
Mar 25, 2007, 9:15 PM CDT
In force
5 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 158 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:45 PM CDTFLASH FLOOD3 Ene Toyah, TXA REST AREA AT MILE MARKER 25 ON INTERSTATE 20 WAS COMPLETELY FLOODED. IN ADDITION...TRAFFIC PROBLEMS WERE REPORTED BECAUSE OF FLASH FLOODING ALONG INTERESTATE 20.
Mar 25, 7:49 PM CDTFLASH FLOODPecos, TXSTREET FLOODING IN PECOS.
Mar 25, 9:15 PM CDTFLASH FLOOD6 S Pecos, TXA MOTORIST WAS STRANDED ON U.S. 285...6 MILES SOUTH OF INTERSTATE 20. FARM TO MARKET ROAD 1934 ALSO WAS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1526 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1526 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 252111
FFWMAF
TXC389-260215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
408 PM CDT SUN MAR 25 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  REEVES COUNTY IN SOUTHWEST TEXAS...

* UNTIL 915 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  SEVERAL THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING ACROSS   
  REEVES COUNTY.  EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED THAT  
  BAR DITCHES AROUND THE TOYAH AREA ARE BEGINNING TO FILL AT THIS    
  TIME.

* THE THUNDERSTORMS PRODUCING FLASH FLOODING WILL AFFECT THE 
FOLLOWING LOCATIONS...
  PECOS...
  TOYAH...
  INTERSTATE 20...
  INTERSTATE 10 NEAR BALMORHEA...

ADDITIONAL RAINFALL IS EXPECTED THROUGHOUT THE DAY...THAT WILL 
FURTHER AGGRAVATE THE FLOODING POTENTIAL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3111 10409 3078 10358 3132 10309 3144 10348
      3161 10352 3166 10362 3176 10379 3194 10398

$$


13
2 follow-up statements
000 
WGUS74 KMAF 252249
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
545 PM CDT SUN MAR 25 2007

TXC389-260215-
REEVES-
545 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
REEVES COUNTY...

AT 541 PM CDT...A TRAINED WEATHER SPOTTER REPORTED FLOODING
A FOOT AND A HALF DEEP ALONG THE INTERSTATE 20 SERVICE ROADS 
NEAR BARSTOW.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BARSTOW...WICKETT...AND PYOTE...INCLUDING INTERSTATE 20. 

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3111 10409 3078 10358 3132 10309 3144 10348
      3161 10352 3166 10362 3176 10379 3194 10398

$$
000 
WGUS74 KMAF 252326
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT SUN MAR 25 2007

TXC389-260215-
REEVES-
612 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
REEVES COUNTY...

AT 610 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT HEAVY 
RAIN ACROSS REEVES COUNTY HAS RESULTED IN FLOODING IN PECOS AND 
DRAMATIC RISES IN NORMALLY LOW FLOW OR DRY CREEKS. SPECIFICALLY SALT 
DRAW THAT CROSSES INTERSTATE 20 NEAR TOYAH IS RUNNING VERY HIGH AS 
REPORTED BY THE DEPARTMENT OF PUBLIC SAFETY. THIS AREA HAS A HISTORY 
OF FLOODING AND CONCERNS THERE REMAIN HIGH IN REGARD TO THE 
POTENTIAL FOR FLOODING AND FLASH FLOODING...ESPECIALLY AROUND TOYAH 
AND ON AND NEAR SLAT DRAW...SAN MARTINE DRAW...NINE MILE DRAW...AND 
FIVE MILE DRAW.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOYAH 
LAKE...TOYAH...PECOS AND ORLA.

FURTHER MORE...ADDITIONAL STORMS ARE ON TRACK TO MOVE INTO REEVES 
COUNTY LATER THIS EVENING BRINGING MORE HEAVY RAIN AND INCREASING THE 
FLOODING AND FLASH FLOODING POTENTIAL.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. IT TAKES ONLY A FEW
INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3111 10409 3078 10358 3132 10309 3144 10348
      3161 10352 3166 10362 3176 10379 3194 10398

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 2:08 PM CDT, 2 hours earlier.

Area forecast discussion, Mar 25, 2:08 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
208 PM CDT SUN MAR 25 2007

.SHORT TERM...
TSTMS ALREADY DEVELOPING ACRS THE TRANS PECOS WELL AHEAD OF WELL
DEFINED SHRTWV TROF MOVING E OUT OF BAJA. LOW LEVEL MSTR INCREASING
AT ALPINE/FST WITH SE FLOW IN PLACE AND WHERE MSAS IS DEPICTING
MODEST MSTR CONVERGENCE. VISIBLE IMAGERY CONTINUES TO INDICATE
SUFFICIENT BREAKS IN CLOUDS FOR INSOLATION TO INCREASE SB
INSTABILITY. 7H-5H LR/S GREATER THAN 7 C/KM AND DWPNTS IN THE 50S
YIELDING SB CAPES AS HIGH AS 1500 J/KG. DRIER LOW LEVEL AIR W OF THE
RIO GRANDE WILL MOVE/MIX AND SHARPEN LOW LEVEL MSTR GRADIENT AND
INCREASE CONVERGENCE THIS P.M.. GFS/WRF INDICATE (PER 85H-5H OMEGA
FIELDS) THAT STRONG/DEEP LIFT WILL BE NEAR OR CROSSING THE RIO
GRANDE BTWN KELP AND THE BIG BEND AROUND 00Z AND EXPECT NUMEROUS
TSTMS WILL DEVELOP AND WITH 0-6KM BULK SHEAR OF 50-60KT SOME
SUPERCELLS WILL BE POSSIBLE. AS 5H LOW MOVES ENE OVERNIGHT IT WILL
PASS NEAR BIG BEND WITH LARGE COMPLEX LIKELY EVOLVING WHICH WILL
RESULT IN WIDESPREAD HVY RAIN THREAT...ESPECIALLY ACRS THE LOWER TRANS
PECOS. LOWER TRANS PECOS RECEIVED SOME THIS MORNING AND WITH PW/S
NEAR ONE INCH HAVE OPTED INCLUDE TRANS PECOS IN FLASH FLOOD WATCH
THRU 15Z MON. STORM MOTION WILL FAVOR INDIVIDUAL CELLS TO MOVE INTO
PB THIS EVENING AND OVERNIGHT BUT HAVE REFLECTED A DECREASING CHANCE
OF RAIN FROM S TO N.

.LONG TERM...
NO MAJOR CHANGES MADE TO LONG TERM AS PREVIOUS FORECAST PACKAGE
LOOKED IN LINE WITH MODELS AND CURRENT THINKING.

MODELS STILL INDICATING THAT UPPER LEVEL LOW WILL EJECT OUT THROUGH
THE SOUTHERN FRINGES OF OUR FORECAST AREA MONDAY AFTERNOON AND
EVENING.  HAVE CONTINUED RAIN CHANCES... THAT TAPER TO THE EAST...
THROUGH EARLY TUESDAY MORNING.  MODEL SOUNDINGS CONTINUE TO INDICATE
POSSIBILITIES OF HEAVY RAINFALL THROUGH THAT DURATION...ESPECIALLY
ACROSS THE LOWER TRANS PECOS.  PWATS THROUGH THAT AREA ARE FORECAST
TO REMAIN AT OR ABOVE 1 INCH THROUGH TUESDAY MORNING WHEN THE NEXT
DRYING TREND BEGINS TO MOVE IN.  WILL HAVE TO CONTINUE TO MONITOR
FOR ANY FLOODING POTENTIAL.

AROUND MIDWEEK...A FRONT WILL DROP INTO THE AREA AND BRING ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA...STARTING IN THE
EASTERN PORTIONS OF THE FORECAST AREA...THEM EXPANDING WEST INTO
THURSDAY AND FRIDAY.  RIGHT NOW...HAVE THE FARTHEST WESTERN EXTENT
LYING ROUGHLY DOWN THE LEE SIDE OF THE WEST TEXAS AND SOUTHEAST NEW
MEXICO MOUNTAINS.  TEMPERATURES THAT WILL HAVE CLIMBED BACK TO NEAR
80 FOR MANY LOCATIONS THROUGH WEDNESDAY...WILL DROP DOWN INTO THE
UPPER 60S TO LOWER 70S FOR MANY LOCATIONS ACROSS THE FORECAST AREA
BY FRIDAY.  WILL SEE COOLEST LOWS SEEN IN A WHILE TOWARDS THE END OF
THE WEEK AS DEWPOINTS ARE ALLOWED TO DROP BACK DOWN IN THE TO 20S.
MOST LOCATIONS WILL EXPERIENCE OVERNIGHT TEMPS IN THE LOWER TO MID
40S FOR FRIDAY AND SATURDAY MORNINGS.  INTERESTINGLY ENOUGH...THE
NORMAL LOW FOR KMAF FOR THIS TIME OF YEAR IS IN THE LOW 40S...SO
THIS WILL ACTUALLY BE NORMAL...BUT MAY STILL FEEL CHILLY TO SOME.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              59  68  54  78  /  50  60  10   0
CARLSBAD NM                51  76  50  82  /  40  20  10   0
DRYDEN TX                  58  72  55  81  /  80  70  10   0
FORT STOCKTON TX           56  69  55  82  /  70  60  10   0
GUADALUPE PASS TX          50  71  53  75  /  60  20   0   0
HOBBS NM                   52  74  51  80  /  40  30  10   0
MARFA TX                   52  67  44  75  /  70  40   0   0
MIDLAND INTL AIRPORT TX    56  68  52  79  /  50  50  10   0
ODESSA TX                  56  69  53  79  /  50  50  10   0
WINK TX                    57  73  52  85  /  50  40  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH FROM 5 PM CDT /4 PM MDT/ THIS AFTERNOON TO 10
     AM CDT /9 AM MDT/ MONDAY FOR THE FOLLOWING ZONES...BIG BEND
     AREA...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
     MARFA PLATEAU...PECOS...PRESIDIO VALLEY...REEVES COUNTY AND
     UPPER TRANS PECOS...TERRELL...VAN HORN AND HIGHWAY 54
     CORRIDOR.

&&

49/13
Hazardous weather outlook, Mar 25, 2:50 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT SUN MAR 25 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-262000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
250 PM CDT SUN MAR 25 2007 /150 PM MDT SUN MAR 25 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO PERSIST ACROSS MUCH OF THE AREA
INTO THE NIGHT. A STRONG UPPER LOW MOVING THROUGH NORTHERN MEXICO
WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS. STORMS THAT DEVELOP
IN THE MOUNTAINS WILL MOVE NORTHEAST INTO THE PLAINS. SOME STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG DOWNBURST WINDS
IN EXCESS OF 60 MPH. THESE STORMS ARE ALSO EXPECTED TO PRODUCE
VERY HEAVY RAIN RESULTING IN A FLOODING AND FLASH FLOODING
SITUATION...ESPECIALLY ACROSS THE LOWER TRANS PECOS MONDAY
MORNING. THE MOST FAVORED ARE FOR FLOODING RAINS WILL BE NEAR FORT
STOCKTON...TO PRESIDIO...TO THE BIG BEND...TO THE DRYDEN AND
SHEFFIELD AREAS AND FLASH FLOOD WATCH IS IN EFFECT FOR THESE
AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS WEST TEXAS AND SOUTHEASTERN
NEW MEXICO MONDAY. THE UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF
THE TEXAS BIG BEND ON MONDAY...AND AS IT DOES SO...RAIN CHANCES
WILL END FROM WEST TO EAST BUT THERE STILL MAY BE LINGERING
FLOODING PROBLEMS ACROSS THE LOWER TRANS PECOS.

THUNDERSTORM CHANCES WILL INCREASE SLIGHTLY TUESDAY NIGHT INTO
WEDNESDAY AS ANOTHER UPPER LEVEL STORM SYSTEM DEVELOPS OVER THE
CENTRAL ROCKIES. AT THIS TIME THE THREAT OF SEVERE WEATHER WITH
THIS SYSTEM APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Mar 25, 1:45 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
145 PM CDT SUN MAR 25 2007

TXZ057-074-251945-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
145 PM CDT SUN MAR 25 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL JEFF DAVIS...
SOUTHEASTERN CULBERSON AND WEST CENTRAL REEVES COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR KENT AT 145 PM CDT...MOVING
NORTH AT 20 MPH. HAIL AND WINDS AROUND 55 MPH AND VERY HEAVY RAIN
ARE POSSIBLE NEAR KENT AND ALONG INTERSTATE 10 NEAR KENT.
Special weather statement, Mar 25, 3:36 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 PM CDT SUN MAR 25 2007

TXZ060-067-252100-
WINKLER-WARD-
336 PM CDT SUN MAR 25 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN WARD AND WINKLER
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF PYOTE AT 336
PM CDT...MOVING NORTH AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING HAIL...WIND GUSTS TO 55  MPH...AND VERY HEAVY RAIN
THIS STORM WILL MOVE NEAR WINK AND KERMIT BY 4 PM CDT.
Special weather statement, Mar 25, 3:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT SUN MAR 25 2007

TXZ059-252130-
LOVING-
353 PM CDT SUN MAR 25 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST OF MENTONE
AT 353 PM CDT...MOVING NORTH AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING HAIL...WIND GUSTS TO 55  MPH...AND VERY HEAVY RAIN.
THIS STORM WILL MOVE NEAR SLASH RANCH BY 415 PM CDT.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 1:54 PM CDTSevere Thunderstorm WarningMAFCulberson66 min
Mar 25, 2:15 PM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more20 hr
Mar 25, 2:30 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio60 min
Mar 25, 2:59 PM CDTSevere Thunderstorm WarningMAFReeves61 min
Mar 25, 3:54 PM CDTSevere Thunderstorm WarningMAFReeves66 min
Mar 25, 4:50 PM CDTFlash Flood WarningMAFLoving4 hr
Mar 25, 4:50 PM CDTTornado WarningMAFReeves25 min
Mar 25, 5:10 PM CDTSevere Thunderstorm WarningMAFWard50 min
Mar 25, 5:32 PM CDTFlash Flood WarningMAFWard3 hr
Mar 25, 5:46 PM CDTFlash Flood WarningMAFWinkler5 hr
Mar 25, 5:50 PM CDTSevere Thunderstorm WarningMAFJeff Davis55 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningMAFPresidio59 min
Mar 25, 6:41 PM CDTFlash Flood WarningMAFAndrews6 hr
Mar 25, 6:57 PM CDTSevere Thunderstorm WarningMAFPresidio63 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.